# SDR SWAA2024043077020

- Difficulty date: April 19, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS L/H FWD CABIN STA 500C BATTERY PACK INOP<[01] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06.;[02] INSPECTED WORK PERFORMED. REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06.;[03] OPS CHECKED GOOD PER AMM 33-51-06.;[04] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06.;[05] INSPECTED WORK PERFORMED. REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06.
